A cantilever equation with nonlinear boundary condition

Infante, Gennaro and Pietramala, Paolamaria: A cantilever equation with nonlinear boundary condition. Electronic journal of qualitative theory of differential equations : special edition, (1) 15. pp. 1-14. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_015_001-014.pdf

Download (136kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 15
Page Range: pp. 1-14
ISSN: 1417-3875
Uncontrolled Keywords: Fixpont-elmélet, Nemlineáris határérték probléma - pozitív megoldások, Konzolos egyenlet
Additional Information: Bibliogr.: p. 10-14.
Date Deposited: 2017. May. 18. 16:11
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42794

Actions (login required)

View Item View Item